Uniform reconstruction of continuous functions with the RAFU method
Keywords:RAFU method, RAFU approximation, uniform approximation
AbstractThe RAFU (radical functions) method can be used to obtain the uniform reconstruction of a continuous function from its values at some of the points of partitions of a closed interval. In this work we will prove that we can reconstruct a continuous function from average samples of these points, from linear combinations of them and from local average samples given by convolution. Uniform error bounds will be established. If these data are unknown but approximate values of them are known, uniform reconstruction will be also possible. Error estimates in these cases will be given. The case of a non-uniform net will be treated. Examples and algorithms will be also shown.
H. Behforooz, Approximation by integro cubic splines, Appl. Math. Comput. 175 (2006), 8--15.
H. Behforooz, Interpolation by integro quintic splines, Appl. Math. Comput. 216 (2010), 364--367.
J.L. Blasco and A. Moltó, On the uniform closure of
a linear space of bounded real-valued functions, Annali di Matematica Pura ed Applicata IV, vol. CXXXIV (1983) 233--239.
J. Bustamante, R.C. Castillo, A.F. Collar, A regularization
method for polynomial approximation of functions from their approximate values at nodes, J. Numer. Math. Volume 17 Issue 2 (2009), 97--118.
Y. Chen, Y. Huang, W. Han, Function reconstruction
from noisy local averages, Inverse Problems 24 (2008), 025003. http://dx.doi.org./10.1088/0266-5611/24/2/025003. 14
E.W. Cheney, Approximation Theory, AMS Chelsea Publishing.
E. Corbacho, Uniform approximation with radical functions,
SEMA Journal 58 (2012), 97--122.
E. Corbacho, A RAFU linear space uniformly dense in
C[a,b], Appl. Gen. Topology 14 (1) (2013), 53--60.
E. Corbacho, Approximation in different smoothness
spaces with the RAFU method, Appl. Gen. Topology 15 (2) (2014) 221--228.
E. Corbacho, Simultaneous approximation with the RAFU
method (To appear in J. Math. Inequal).
E. Delhez, A spline interpolation technique that
preserves mass budgets, Appl. Math. Lett. 16 (2003), 16--26.
E. Epstein, On obtaining daily climatological values
from monthly means, J. Clim. 4 (1991), 365--8.
M.I. Garrido and F. Montalvo, Uniform approximation theorems for real-valued continuous functions, Topology and Appl. 45 (1992), 145--155.
T. Gassó, S. Hernández and E. Rojas, Representation and approximation by series of continuous functions, Acta Math. Hungar., 123, no. 1-2 (2009), 91-102.
R.C. González, R.E. Woods, Digital image Processing
nd edn, New Jersey, Prentice Hall (2002)
J. Huang, Y. Chen, A regularization method for the
function reconstruction from approximate average fluxes, Inverse Problems 21 (2005), 1667--84.
P. Killworth, Time interpolation of forcing fields
in ocean models, TJ Phys. Oceanogr. 26 (1996), 136--43.
F.G. Lang, X.P. Xu, On integro quartic spline interpolation,
J. Comput. Appl. Math. 236 (2012), 4214--4226.
T. Zhanlav, R. Mijiddorj, The local integro cubic
splines and their approximation properties, Appl. Math. Comput. 216 (2010), 2215--2219.
How to Cite
This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.